Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 70, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Sep 22, 2014, 2:36 PM PDT. It took effect at Sep 23, 2014, 9:00 AM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2014, 2:36 PM PDT (21:36 UTC)
- In effect from
- Sep 23, 2014, 9:00 AM PDT
- Expired
- Sep 25, 2014, 3:04 PM PDT
- In force
- 54 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
385 WHUS76 KEKA 222136 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PDT MON SEP 22 2014 ...QUICKLY BUILDING CONDITIONS TUESDAY NIGHT AHEAD OF FRONT... PZZ470-230545- /O.NEW.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 PM PDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TUESDAY TO 9 PM PDT THURSDAY. * WINDS...SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 KT AHEAD OF AN APPROACHING FRONT TUESDAY EVENING AND INTO WEDNESDAY. WINDS WILL EASE BEHIND THE FRONT ON THURSDAY. * SEAS...STEEP SOUTHERLY WAVES WILL DEVELOP IN ASSOCIATION WITH THE APPROACHING FRONT LATE TUESDAY INTO WEDNESDAY. MEANWHILE A SWELL GENERATED BY POST FRONT WINDS WILL ARRIVE IN THE WATERS ON WEDNESDAY. THIS COULD PEAK OUT AT AROUND 15 FT AT 16 SECONDS ON WEDNESDAY THEN SLOWLY DECAY THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
319 WHUS76 KEKA 230400 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 900 PM PDT MON SEP 22 2014 ...QUICKLY BUILDING CONDITIONS TUESDAY NIGHT AHEAD OF FRONT... PZZ470-231200- /O.CON.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 900 PM PDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO 9 PM PDT THURSDAY... * WINDS...SOUTHERLY WINDS WILL INCREASE TO 20 TO 25 KT AHEAD OF AN APPROACHING FRONT TUESDAY EVENING AND INTO WEDNESDAY. WINDS WILL EASE BEHIND THE FRONT ON THURSDAY. * SEAS...STEEP SOUTHERLY WAVES WILL DEVELOP IN ASSOCIATION WITH THE APPROACHING FRONT LATE TUESDAY INTO WEDNESDAY. MEANWHILE A SWELL GENERATED BY POST FRONT WINDS WILL ARRIVE IN THE WATERS ON WEDNESDAY. THIS COULD PEAK OUT AT AROUND 15 FT AT 16 SECONDS ON WEDNESDAY THEN SLOWLY DECAY THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
532 WHUS76 KEKA 230912 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 AM PDT TUE SEP 23 2014 PZZ475-231715- /O.EXB.KEKA.SC.Y.0070.140923T2100Z-140926T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY. * SOUTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING AHEAD OF A FRONT. WINDS WILL EASE ON WED BEHIND THE FRONT. * WESTERLY SWELL WILL BUILD TO 15 FT AT 16 SECONDS ON WEDNESDAY BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-231715- /O.EXB.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 212 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM PDT THURSDAY. * SOUTHERLY WINDS WILL INCREASE TO 15 TO 20 KT THIS AFTERNOON AND EVENING AHEAD OF A FRONT. WINDS WILL EASE BEHIND THE FRONT ON WED. * WESTERLY SWELL WILL BUILD TO 14 FT AT 15 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-231715- /O.EXB.KEKA.SC.Y.0070.140924T1500Z-140926T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 212 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 9 PM PDT THURSDAY. * WESTERLY SWELL WILL BUILD TO 13 FT AT 16 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-231715- /O.CON.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 212 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THURSDAY... * SOUTHERLY WINDS WILL INCREASE TO 25 TO 30 KT AHEAD OF A FRONT THIS AFTERNOON AND EVENING. WINDS WILL EASE ON WED BEHIND THE FRONT. * SOUTHERLY SEAS WILL BUILD TO 7 TO 8 FT AT 7 SECONDS THIS AFTERNOON AND EVENING. WESTERLY SWELL WILL BUILD TO 15 FT AT 16 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
047 WHUS76 KEKA 231537 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 837 AM PDT TUE SEP 23 2014 PZZ470-232345- /O.CON.KEKA.SC.Y.0070.140923T1600Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 837 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...SOUTHERLY INCREASING TO 25 TO 30 KT AHEAD OF A FRONT THIS AFTERNOON AND EVENING. WINDS WILL EASE ON WED BEHIND THE FRONT. * SEAS...SOUTHERLY WAVES WILL BUILD TO 7 TO 8 FT AT 7 SECONDS THIS AFTERNOON AND EVENING. WESTERLY SWELL WILL BUILD TO 15 FT AT 16 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-232345- /O.CON.KEKA.SC.Y.0070.140923T2100Z-140926T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 837 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THURSDAY... * WINDS...SOUTHERLY INCREASING TO 15 TO 25 KT THIS AFTERNOON AND EVENING AHEAD OF A FRONT. WINDS WILL EASE ON WED BEHIND THE FRONT. * SEAS...WESTERLY SWELL WILL BUILD TO 15 FT AT 16 SECONDS ON WEDNESDAY BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-232345- /O.CON.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 837 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM PDT THURSDAY... * WINDS...SOUTHERLY INCREASING TO 15 TO 20 KT THIS AFTERNOON AND EVENING AHEAD OF A FRONT. WINDS WILL EASE BEHIND THE FRONT ON WED. * SEAS...WESTERLY SWELL WILL BUILD TO 14 FT AT 15 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-232345- /O.CON.KEKA.SC.Y.0070.140924T1500Z-140926T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 837 AM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 9 PM PDT THURSDAY... * SEAS...WESTERLY SWELL WILL BUILD TO 13 FT AT 16 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
194 WHUS76 KEKA 232143 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 243 PM PDT TUE SEP 23 2014 PZZ450-240545- /O.EXT.KEKA.SC.Y.0070.140923T2143Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 243 PM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...SOUTHERLY INCREASING TO 15 TO 20 KT THIS EVENING AHEAD OF A FRONT. WINDS WILL EASE BEHIND THE FRONT LATE TONIGHT. * SEAS...WESTERLY SWELL WILL BUILD TO 15 FT AT 15 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-240545- /O.EXT.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 243 PM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM PDT THURSDAY... * SEAS...WESTERLY SWELL WILL BUILD TO 14 FT AT 16 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-240545- /O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 243 PM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...SOUTHERLY INCREASING TO 25 TO 30 KT AHEAD OF A FRONT THIS EVENING. WINDS WILL EASE LATE TONIGHT BEHIND THE FRONT. * SEAS...SOUTHERLY WAVES WILL BUILD TO 8 FT AT 8 SECONDS THIS EVENING. WESTERLY SWELL WILL BUILD TO 16 FT AT 16 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHUS76 KEKA 240342 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 842 PM PDT TUE SEP 23 2014 PZZ450-470-475-241145- /O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 842 PM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WINDS...SOUTHERLY INCREASING TO 15 TO 20 KT THIS EVENING AHEAD OF A FRONT. WINDS WILL EASE BEHIND THE FRONT LATE TONIGHT. * SEAS...STEEP SHORT PERIOD WAVES WILL BUILD TO 6 TO 9 FT TONIGHT IN ASSOCIATION WITH THE SOUTHERLY WINDS. THESE WILL DIMINISH LATE TONIGHT AND A WESTERLY SWELL WILL BUILD TO 15 FT AT 15 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-241145- /O.CON.KEKA.SC.Y.0070.140924T1200Z-140926T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 842 PM PDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM WEDNESDAY TO 9 PM PDT THURSDAY... * SEAS...WESTERLY SWELL WILL BUILD TO 14 FT AT 16 SECONDS ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
613 WHUS76 KEKA 240921 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 AM PDT WED SEP 24 2014 PZZ450-455-470-475-241730- /O.EXT.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 AM PDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY... * WEST SWELL WILL BUILD TODAY AND PEAK AROUND 13 TO 15 FT AT 15 SECONDS THIS AFTERNOON AND EVENING. THE SWELL WILL SUBSIDE TO AROUND 10 FT ON THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
676 WHUS76 KEKA 241605 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 AM PDT WED SEP 24 2014 PZZ450-455-470-475-250015- /O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 AM PDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... * WINDS...SOUTHERLY WINDS AHEAD OF THE FRONT ARE EXPECTED TO REMAIN GENERALLY LIGHT. HOWEVER...AROUND POINTS AND HEADLANDS WINDS WILL LIKELY ACCELERATE TO 15 TO 25 KT AS SOME LOW LEVEL COASTAL JETS SET UP. * WAVES...A LONG PERIOD WEST WAVE OF 15 FT AT 15 SECONDS WILL MOVE THROUGH THIS AFTERNOON AND EVENING. THE SWELL WILL SUBSIDE TO AROUND 10 FT BY FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
523 WHUS76 KEKA 242147 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 247 PM PDT WED SEP 24 2014 PZZ450-455-470-475-250600- /O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 247 PM PDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY... * WINDS...SOUTHERLY WINDS WILL CONTINUE THROUGH FRIDAY. A BRIEF PULSE OF SOUTHERLY WINDS ARE EXPECTED AHEAD OF A POST FRONTAL TROUGH ON THURSDAY. THIS MAY KICK WINDS UP BRIEFLY TO 15 TO 25 KT. * WAVES...A LONG PERIOD WEST WAVE OF 15 FT AT 15 SECONDS WILL BEGIN TO SLOWLY DECAY INTO FRI WHILE A LIGHT CHOP WILL ACCOMPANY LOCAL WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
338 WHUS76 KEKA 250328 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 828 PM PDT WED SEP 24 2014 PZZ450-455-470-475-251130- /O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 828 PM PDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THURSDAY... * WINDS...SOUTHERLY WINDS WILL CONTINUE THROUGH FRIDAY. A BRIEF PULSE OF INCREASED SOUTHERLY WINDS ARE EXPECTED AHEAD OF A POST FRONTAL TROUGH ON THURSDAY. THIS MAY KICK WINDS UP BRIEFLY TO 15 TO 25 KT. * WAVES...A LONG PERIOD WEST WAVE OF 15 FT AT 15 SECONDS WILL BEGIN TO SLOWLY DECAY INTO FRI WHILE A LIGHT CHOP WILL ACCOMPANY LOCAL WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS76 KEKA 250953 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 AM PDT THU SEP 25 2014 PZZ450-455-470-475-251800- /O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 AM PDT THU SEP 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WEST SWELL AROUND 10 FT AT 12 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
832 WHUS76 KEKA 251535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT THU SEP 25 2014 PZZ450-455-470-475-252345- /O.CON.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PDT THU SEP 25 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WEST SWELL AROUND 10 FT AT 12 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
221 WHUS76 KEKA 252204 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 PM PDT THU SEP 25 2014 PZZ450-455-470-475-252315- /O.CAN.KEKA.SC.Y.0070.000000T0000Z-140926T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 PM PDT THU SEP 25 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 22, 4:02 AM PDT, 10 hours 34 minutes earlier.
Area forecast discussion, Sep 22, 4:02 AM PDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 402 AM PDT MON SEP 22 2014 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO BRING DRY CONDITIONS AND SEASONABLE TEMPERATURES TO NORTHWEST CALIFORNIA TODAY. EXPECT LOW CLOUDS AND FOG ALONG THE COAST DURING THE NIGHT AND MORNING WITH PARTIAL CLEARING IN THE AFTERNOON. A TROUGH MOVING TOWARD THE WEST COAST EARLY THIS WEEK WILL BRING COOLER TEMPERATURES AND WIDESPREAD RAIN BY THE MIDDLE OF THE WEEK. && .SHORT TERM...(THROUGH WEDNESDAY NIGHT) THE UPPER LEVEL LOW THAT HAS BEEN IN PLACE OVER CENTRAL CALIFORNIA THE LAST FEW DAYS HAS FINALLY MOVED NORTHEAST AND IS NOW CENTERED OVER NORTHERN UTAH. CONVERGENT FLOW ON THE EAST SIDE OF THE LOW BETWEEN THE NEXT ADVANCING TROUGH AND THE UPPER LOW ITSELF ALLOWED AN ISOLATED THUNDERSTORM TO FORM OVER THE TRINITY HORN YESTERDAY AFTERNOON. WITH INSTABILITY AND CONVERGENCE EXPECTED TO BE LESS THIS AFTERNOON...ADDITIONAL SHOWERS/STORMS ARE NOT EXPECTED. THE MARINE LAYER HAS DEEPENED SIGNIFICANTLY AHEAD OF THE NEXT TROUGH EXPANDING CLOUD COVER FARTHER INLAND. ADDITIONALLY...SOME DRIZZLE HAS BEEN PRESENT ALONG THE COAST. AN UPPER LEVEL SHORTWAVE AND SURFACE LOW WILL APPROACH THE COAST TODAY INTO TUESDAY. BEHIND THIS LOW A MUCH DEEPER TROUGH WILL CONTINUE TO DEVELOP WHICH SHOULD ALLOW THE SURFACE LOW TO WEAKEN AND DRIFT NORTH ALONG THE COAST AS RIDGING ENHANCES OVER THE WESTERN UNITED STATES. STILL...SOME DRIZZLE OR VERY LIGHT RAIN MAY IMPACT COASTAL AREAS NORTH OF CAPE MENDOCINO BEGINNING TONIGHT THROUGH TUESDAY...SO HAVE INCREASED POPS TO INCLUDE SLIGHT CHANCES ALONG COASTAL HUMBOLDT AND DEL NORTE COUNTIES. THE NEXT BIG WEATHER MAKER WILL BE THE TROUGH TRAILING BEHIND THE TUESDAY WEAKENING SURFACE LOW. THE TROUGH IS FAIRLY ANOMALOUS FOR THIS TIME OF YEAR WITH PRECIPITABLE WATER EXCEEDING 1.5 INCHES FLOWING NORTH AHEAD OF AN ADVANCING COLD FRONT. MODEL GUIDANCE HAS COME INTO BETTER AGREEMENT ON BOTH THE TIMING AND RAINFALL AMOUNTS EXPECTED WITH THIS STORM. THUS POPS HAVE BEEN INCREASED ACROSS THE BOARD TUESDAY NIGHT INTO THURSDAY. RAIN SHOULD BEGIN TO REACH THE DEL NORTE COAST TUESDAY NIGHT AND EXPAND INLAND THROUGH THE DAY WEDNESDAY INTO WEDNESDAY NIGHT. A REINFORCING SHORTWAVE WILL CIRCULATE AROUND THE BASE OF THE TROUGH DURING THE DAY WEDNESDAY CAUSING THE FRONT TO SLOW DOWN AND POSSIBLY STALL FOR A FEW HOURS. THIS WILL ALLOW RAINFALL TOTALS TO LIKELY EXCEED PREVIOUS FORECAST AMOUNTS. THUS QPF FORECASTS HAVE BEEN INCREASED ABOVE THE FORECAST FROM LAST NIGHT. IN FACT...THE CURRENT FORECAST CALLS FOR RECORD RAINFALL FOR THE DATE ON WEDNESDAY IN BOTH CRESCENT CITY AND EUREKA AND NEAR RECORD IN UKIAH. RAINFALL AMOUNTS RANGING FROM AROUND A HALF INCH IN SOUTHERN MENDOCINO COUNTY TO OVER 3 INCHES IN THE MOUNTAINS OF DEL NORTE AND HUMBOLDT COUNTIES ARE EXPECTED INCLUDING THE ADDITIONAL SHOWER ACTIVITY ANTICIPATED ON THURSDAY BEHIND THE FRONT. HOWEVER...DEPENDING ON WHERE EXACTLY THE FRONT BRIEFLY STALLS...TOTALS MAY BE GREATER THAN PREDICTED IN TRINITY AND MENDOCINO COUNTIES. RPA RAINFALL RECORDS FOR WEDNESDAY SEPTEMBER 24TH: CRESCENT CITY - 0.72 INCHES SET IN 1986 EUREKA - 0.57 INCHES SET IN 1904 UKIAH - 0.48 INCHES SET IN 1986 .LONG TERM...(THURSDAY THROUGH MONDAY) MODEL GUIDANCE CONTINUES TO DIVERGE BEGINNING ON THURSDAY. THE GFS AND ECMWF BOTH CUT OFF THE TROUGH INTO AN UPPER LOW OVER THE WESTERN UNITED STATES...BUT DEPENDING ON THE STRENGTH OF THE UPSTREAM EASTERN UNITED STATES RIDGE...THE LOW WILL EITHER CUT OFF NEAR THE WEST COAST OR OVER THE INTERMOUNTAIN WEST. THIS DIFFERENCE WILL HAVE SIGNIFICANT IMPACTS ON THE FORECAST. A FARTHER WEST LOW...FAVORED BY THE ECMWF...WOULD RESULT IN CONTINUED CHANCES FOR SHOWERS OVER THE INTERIOR INTO THE WEEKEND AND COOLER TEMPERATURES. A FARTHER EAST LOW...FAVORED BY THE GFS...WOULD RESULT IN WARMER TEMPERATURES AND DRIER CONDITIONS. FOR NOW HAVE CONTINUED WITH THE GOING FORECAST INDICATING A SLIGHT CHANCE OR CHANCE OF SHOWERS OVER THE INTERIOR THROUGH THE WEEKEND AND A CONS BCALLBLEND FOR TEMPERATURES. RPA && .AVIATION...A DEEPER MARINE LAYER WILL MAINTAIN MVFR CEILINGS AT COASTAL AIRPORTS THROUGH AT LEAST THIS MORNING. CEILINGS WERE RUNNING BETWEEN 1500-2500 FT AT KACV AND KCEC...SO CONFIDENCE IS NOT HIGH CIGS WILL DROP BELOW 1000 FT OR VSBY WILL DROP TO 2-5SM IN BR OR -DZ. CEILINGS SHOULD RISE UP THIS AFTERNOON AND TONIGHT AS A WEAK TROUGH APPROACHES THE REGION. MVFR CLOUD LAYERS WILL PROBABLY PUSH FARTHER INTO THE INTERIOR TONIGHT AND TUE. && .MARINE...SEAS HAVE BEEN RUNNING AROUND 4-5 FT AT 11 SECONDS EARLY THIS MORNING. WINDS FROM THE FEW BUOYS ANCHORED IN NW CA WATERS WERE FAIRLY LIGHT...AROUND 6 KTS OR LESS. A FRONT WILL APPROACH THE NORTHERN OUTER WATERS TODAY AND S-SE WINDS SHOULD INCREASE SOME...PERHAPS UP TO 15 KT THIS AFTERNOON. SEAS PROBABLY WONT CHANGE MUCH THROUGH TODAY. A STRONGER FRONT WILL APPROACH ON TUE AND WINDS AND SEAS SHOULD INCREASE ACROSS THE BOARD...WITH 20-25 KT AND 5-7 FT SLY SEAS EXPECTED IN PZZ470. A SMALL CRAFT ADVISORY FOR BOTH WINDS AND SEAS IS ANTICIPATED FOR PZZ470. A FAIRLY POTENT FALL STORM WILL START TO SPIN UP OVER THE NE PACIFIC TODAY AND TONIGHT. THIS STORM SYSTEM WILL GENERATES A WESTERLY SWELL WHICH IS EXPECTED TO ARRIVE ON WED. THE 0Z GFS WIND FIELD AROUND THE SOUTHERN SEMI-CIRCLE OF THIS STORM WAS 10 TO 15KT STRONGER COMPARED TO THE ECMWF. HOPEFULLY WE WILL GET AN ASCAT PASS TO CONFIRM THE WESTERLY WIND BURST OF 50 TO 60KT. FOR NOW I JUST RAN WITH THE OUTPUT FROM THE WAVE MODELS WHICH HAVE THE SWELL HITTING 12 TO 14 FT ON WED. SEAS SHOULD TREND DOWNWARD ON THU...THOUGH IT WILL STILL BE ELEVATED. THE MODELS CONTINUE TO INDICATE A TROUGH CLIPPING THE NORTHERN ZONES ON THU INTO FRI. DIRECT OUTPUT FROM THE MODELS INDICATE NOT MUCH WINDS WITH THIS TROUGH. BEEFED UP THE WINDS OVER THE MODEL OUTPUT...HOWEVER CONFIDENCE AT THIS POINT IS NOT HIGH WE WILL SEE WINDS MORE THAN 15 TO 20 KT. TREND LATE IN THE WEEK AND INTO THE WEEKEND IS FOR WINDS TO BECOME N-NWLY. HOW STRONG IS SKETCHY. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Sep 22, 4:42 AM PDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 442 AM PDT MON SEP 22 2014 CAZ001>004-076-231145- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 442 AM PDT MON SEP 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COLD FRONT WILL BRING WIDESPREAD RAIN TO NORTHWEST CALIFORNIA BEGINNING TUESDAY NIGHT INTO THURSDAY. RAIN IS FORECAST TO RANGE FROM OVER 3 INCHES IN THE MOUNTAINS OF DEL NORTE COUNTY TO AROUND A HALF INCH IN FAR SOUTHERN MENDOCINO COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.